On semidefinite programming relaxations of maximum k -section.
Klerk, Etienne de.
Pasechnik, Dmitrii V.
Date of Issue2012
School of Physical and Mathematical Sciences
We derive a new semidefinite programming bound for the maximum k -section problem. For k=2 (i.e. for maximum bisection), the new bound is at least as strong as a well-known bound by Poljak and Rendl (SIAM J Optim 5(3):467–487, 1995). For k≥3 the new bound dominates a bound of Karisch and Rendl (Topics in semidefinite and interior-point methods, 1998). The new bound is derived from a recent semidefinite programming bound by De Klerk and Sotirov for the more general quadratic assignment problem, but only requires the solution of a much smaller semidefinite program.
© 2012 Springer-Verlag Berlin Heidelberg and Mathematical Optimization Society.